# SDR CALA2025090208350

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 53,680 hours, 19,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   L1 DOOR OUSIDE EMERGENCY LIGHT INOP. REPLACED FUSE PER POWER SUPPLY - FUSE REPLACEMENT REFERENCE: TASK 33-51-06-960-804. OPS CHECK GOOD.
